รศ. ดร.ณัฐกร สุคันธมาลา

Assoc. Prof. Dr.Nattakorn Sukantamala

สายตรงหัวหน้าภาค

หัวหน้าภาควิชา


Room

MB2107

Telephone

114

Email

Website

Education Background


Ph.D. (Mathematics), University of Alabama, USA, 2003
M.A. (Mathematics), University of Alabama, USA, 1998
วท.บ. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม, 2537

Research Area


Complex Analysis

 

Research Field


- Analysis



ผลงานตีพิมพ์


scopus Online , Offline (html) งานวิจัยอื่นๆ   งานวิจัย cmumis


Featured Publications


1.) Wongsaijai B., Sukantamala N., Poochinapan K., A mass-conservative higher-order ADI method for solving unsteady convection–diffusion equations, Advances in Difference Equations, 2020, (2020),513.

2.) Wongsaijai B., Sukantamala N., Properties of a generalized class of analytic functions with coefficient inequality, Turkish Journal of Mathematics, 43, (2019),630-647.

3.) Wongsaijai B., Mouktonglang T., Sukantamala N., Poochinapan K., Compact structure-preserving approach to solitary wave in shallow water modeled by the Rosenau-RLW equation, Applied Mathematics and Computation, 340, (2019),84-100.

4.) Wongsaijai B., Sukantamala N., A certain class of q-close-to-convex functions of order α, Filomat, 32, (2018),2295-2305.

5.) Wongsaijai B., Sukantamala N., Certain Properties of Some Families of Generalized Starlike Functions with respect to q -Calculus, Abstract and Applied Analysis, 2016, (2016),6180140.

6.) Wongsaijai B., Sukantamala N., Applications of fractional q -calculus to certain subclass of analytic p -valent functions with negative coefficients, Abstract and Applied Analysis, 2015, (2015),273236.

7.) Wongsaijai B., Sukantamala N., Convexity properties for generalized q-integral operators of p-valent functions involving the ruscheweyh derivative and the generalized salagean operator, Far East Journal of Mathematical Sciences, 96, (2015),437-462.

8.) Wongsaijai B., Sukantamala N., Convexity properties for certain classes of analytic functions associated with an integral operator, Abstract and Applied Analysis, 2014, (2014),703139.

Other Information









ติดต่อภาควิชา
ภาควิชาคณิตศาสตร์ คณะวิทยาศาสตร์ มหาวิทยาลัยเชียงใหม่
239 ถ.ห้วยแก้ว ต.สุเทพ อ.เมือง จ.เชียงใหม่ 50200
โทร. 053-943326 - 9
โทรสาร. 053-892280